On the characters of chains

Oldřich Kowalski; Bedřich Pondělíček

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 1, page 1-3
  • ISSN: 0528-2195

How to cite


Kowalski, Oldřich, and Pondělíček, Bedřich. "O charakterech řetězců." Časopis pro pěstování matematiky 091.1 (1966): 1-3. <http://eudml.org/doc/20909>.

author = {Kowalski, Oldřich, Pondělíček, Bedřich},
journal = {Časopis pro pěstování matematiky},
keywords = {ordered sets, lattices},
language = {cze},
number = {1},
pages = {1-3},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O charakterech řetězců},
url = {http://eudml.org/doc/20909},
volume = {091},
year = {1966},

AU - Kowalski, Oldřich
AU - Pondělíček, Bedřich
TI - O charakterech řetězců
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 1
SP - 1
EP - 3
LA - cze
KW - ordered sets, lattices
UR - http://eudml.org/doc/20909
ER -


  1. G. Birkhoff, Lattice Theory, New York, rev. ed. 1948. (1948) Zbl0033.10103MR0029876
  2. A. M. Gleason R. P. Dilworth, A generalized Cantor theorem, Proc. Amer. Math. Soc. 13 (1962), pp. 704-705. (1962) Zbl0109.24203MR0144824

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.